# SDR DALA2023040302589

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 49,490 hours, 23,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 DOOR L1 INNER HANDLE NEEDS TIGHTENING. CORRECTIVE ACTION: RESECURED L1 DOOR INNER HANDLE PER B757 AMM 52-12 (4166270)
